Repositorio de producción científica de la Universidad de Sevilla

Minimal regularity conditions for the end-point estimate of bilinear Calderón-Zygmund operators

 

Advanced Search
 
Opened Access Minimal regularity conditions for the end-point estimate of bilinear Calderón-Zygmund operators
Cites

Show item statistics
Icon
Export to
Author: Pérez Moreno, Carlos
Torres, Rodolfo H.
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2014-01-09
Published in: Proceedings of the American Mathematical Society, Series B, 1, 1-13.
Document type: Article
Abstract: Minimal regularity conditions on the kernels of bilinear operators are identi- fied and shown to be sufficient for the existence of end-point estimates within the context of the bilinear Calderón-Zygmund theory.
Cite: Pérez Moreno, C. y Torres, R.H. (2014). Minimal regularity conditions for the end-point estimate of bilinear. Proceedings of the American Mathematical Society, Series B, 1, 1-13.
Size: 173.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/43017

DOI: 10.1090/S2330-1511-2014-00009-2

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)